Concerns Raised Over Reported Daytrana Side Effects

Washington, DC: Parents constantly have to make decisions about the health and well-being of their children, and sometimes those decisions involve medications that are supposed to help their children. One such medication is the Daytrana patch, which has come under scrutiny for reportedly causing a permanent loss of skin color. Of course, when parents make decisions about the best medications for their children, they do so hoping they have the best information available. Problems arise, however, when the information they have isn’t as reliable as it could be.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s